On inverse theorems of Sylow type
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1987), pp. 55-62
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1987_2_a8,
author = {G. S. Mikaelyan},
title = {On inverse theorems of {Sylow} type},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {55--62},
year = {1987},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1987_2_a8/}
}
G. S. Mikaelyan. On inverse theorems of Sylow type. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1987), pp. 55-62. http://geodesic.mathdoc.fr/item/IVM_1987_2_a8/